# SDR AALA950376

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHTING AT 26AB THROUGH 39AB INOPERATIVE.  REPLACED LOOSE CONNECTOR AT 39AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
